# SDR DXTA2021061043460

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 5,276 hours, 4,093 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Noise
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY EXIT DOORS: LOUD HUMMING NOISE HEARD IN THE CABIN DURING CRUISE FLIGHT AT FL290. THE NOISE STARTED AROUND 270K AND WAS CONSTANT AT SPEEDS ABOVE THAT. THE NOISE STOPPED WHEN THE SPEED WAS REDUCED TO 230K. UPON INSPECTING THE CABIN WE SUSPECT THE SOUND IS EMANATING FROM THE EMERGENCY EXIT.    PERFORMED GVI OF EMERGENCY EXIT SEAL AND FRAME, WING ROOT SEALS, BELLY NACA DUCTS, FLAP SEALS, AND ANTENNAS WITH NO DEFECTS NOTED. PERFORMED PRESSURIZATION CHECK WITH NO DEFECTS NOTED. COULD NOT DUPLICATE. PER RICH @ MCC NO FURTHER ACTION REQUIRED. ALL WORK DONE IAW EMB-505 AMM CH 36-00-00 AND SL505505-00-0013
